The Annals of Mathematical Statistics

The Asymptotic Distribution of Some Non Linear Functions of the Two-Sample Rank Vector

Siegfried Schach

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 1011-1020.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697605

Digital Object Identifier
doi:10.1214/aoms/1177697605

Mathematical Reviews number (MathSciNet)
MR243664

Zentralblatt MATH identifier
0181.45904

JSTOR
links.jstor.org

Citation

Schach, Siegfried. The Asymptotic Distribution of Some Non Linear Functions of the Two-Sample Rank Vector. Ann. Math. Statist. 40 (1969), no. 3, 1011--1020. doi:10.1214/aoms/1177697605. https://projecteuclid.org/euclid.aoms/1177697605


Export citation